# SDR SWIA200110464

- Difficulty date: December 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 4,517 hours, 3,883 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ADC FAILED EN ROUTE.  RECEIVED IAS FLAG ON CAPTAIN'S SIDE ASSOCIATED WITH EFIS COMP MON MESSAGE.  REMOVED AND REPLACED NR 1 ADC.  OPS CHECK GOOD IAW 34-13-01.
